# SDR CALA2021072601172

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 72,117 hours, 14,982 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: BC0076
- Condition: Damaged
- Location: Nr 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 #8 BRAKE DAMAGED WITH SEVERAL PIECES MISSING. FLAPS AND SURROUNDING AREAS INSPECTED FOR DAMAGE. NONE FOUND.
